# SDR UPS04443487

- Difficulty date: October 29, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- LEFT BS 400 FRAME S15L DOUBLER CRACKED AT STR CUTOUT.  DOUBLER REPAIRED AS PER HX RS R53-10-35210 AND UPS EO B747-5310-21303-A.
